Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 59, NWS Wakefield, VA

April 21, 2021Prince George County, Surry County, Sussex County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Apr 21, 2021, 1:59 PM EDT for Prince George County, Surry County, Sussex County, Virginia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2021, 1:59 PM EDT (17:59 UTC)
Expired
Apr 21, 2021, 2:31 PM EDT
In force
32 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Prince George County, VA, Surry County, VA, Sussex County, VA

The radar

The Norfolk radar (KAKQ), 25 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 2:10 PM EDTTSTM WND DMG3 Sse Garysville, VATREES DOWN NEAR HINES ROAD AND RT 10.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

215 
WUUS51 KAKQ 211759
SVRAKQ
VAC149-181-183-211845-
/O.NEW.KAKQ.SV.W.0059.210421T1759Z-210421T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
159 PM EDT Wed Apr 21 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Central Prince George County in south central Virginia...
  Northeastern Sussex County in southeastern Virginia...
  Surry County in southeastern Virginia...

* Until 245 PM EDT.

* At 159 PM EDT, a severe thunderstorm was located over Disputanta,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* This severe thunderstorm will be near,
  Waverly and Burrowsville around 220 PM EDT.
  Cabin Point around 225 PM EDT.
  Claremont around 235 PM EDT.
  Elberon around 240 PM EDT.
  Surry around 245 PM EDT.

Other locations impacted by this severe thunderstorm include New
Bohemia, Taylors Corner, Carsley, Templeton, Prince George Golf,
Spring Grove, Brandon, Gwaltney Corner, Oak Hill Corner and Savedge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3719 7734 3720 7733 3721 7734 3727 7699
      3725 7698 3723 7693 3722 7681 3707 7679
      3703 7734 3717 7735
TIME...MOT...LOC 1759Z 267DEG 27KT 3714 7726 

HAIL...0.75IN
WIND...60MPH
 
$$

JM
2 follow-up statements
958 
WWUS51 KAKQ 211811
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
211 PM EDT Wed Apr 21 2021

VAC183-211821-
/O.CAN.KAKQ.SV.W.0059.000000T0000Z-210421T1845Z/
Sussex VA-
211 PM EDT Wed Apr 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUSSEX COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3708 7708 3708 7710 3710 7711 3710 7713
      3723 7712 3725 7697 3723 7693 3722 7692
      3722 7681 3707 7679 3707 7708
TIME...MOT...LOC 1811Z 265DEG 46KT 3714 7704 

$$

VAC149-181-211845-
/O.CON.KAKQ.SV.W.0059.000000T0000Z-210421T1845Z/
Prince George VA-Surry VA-
211 PM EDT Wed Apr 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EAST CENTRAL PRINCE GEORGE AND NORTHWESTERN SURRY COUNTIES...

At 211 PM EDT, a severe thunderstorm was located over Cabin Point, or
near Claremont, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

This severe storm will be near...
  Claremont around 215 PM EDT.
  Elberon around 220 PM EDT.
  Surry around 225 PM EDT.

Other locations impacted by this severe thunderstorm include Taylors
Corner, Carsley, Spring Grove, Gwaltney Corner, Oak Hill Corner,
Savedge, Beachland and Barham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 7708 3708 7710 3710 7711 3710 7713
      3723 7712 3725 7697 3723 7693 3722 7692
      3722 7681 3707 7679 3707 7708
TIME...MOT...LOC 1811Z 265DEG 46KT 3714 7704 

HAIL...0.75IN
WIND...60MPH
 
$$

JM
019 
WWUS51 KAKQ 211831
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
231 PM EDT Wed Apr 21 2021

VAC149-181-211841-
/O.CAN.KAKQ.SV.W.0059.000000T0000Z-210421T1845Z/
Prince George VA-Surry VA-
231 PM EDT Wed Apr 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PRINCE GEORGE AND
NORTHWESTERN SURRY COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 3708 7708 3708 7710 3710 7711 3710 7713
      3723 7712 3725 7697 3723 7693 3722 7692
      3722 7681 3707 7679 3707 7708
TIME...MOT...LOC 1831Z 267DEG 27KT 3715 7685 

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 1:42 PM EDT, 17 minutes earlier.

Area forecast discussion, Apr 21, 1:42 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
142 PM EDT Wed Apr 21 2021

.SYNOPSIS...
A strong cold front crosses the region this afternoon. High
pressure builds across the area tonight through Friday. Low
pressure crosses the region over the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1240 PM EDT Wednesday...

Svr tstm watch for the lwr MD ern shore thru 6 PM. Convection
quickly dvlpng now ahead of the front as it crosses the local area.

PVS DSCN:

Quick update to account for the current trends. Went ahead and
bumped up highs a bit which should occur over the next few hrs.
Also noting convection beginning to dvlp ahead of the front as
it enters AKQ's wrn zones.

PVS DSCN:
Made some adjustments to the grids this morning based on the
latest trends and model data. High res data showing most of any
convection that does develop along the cold front will be along
and east of I95 with little if any pcpn across the Piedmont. SPC
concurs with this and has adjusted the day 1 svr outlook a bit
to take out thunder west of I95, keep the MRGL risk to the Ches
Bay with a SLGT risk along the coast. Threat will be strong wind
gusts but can't rule out some hail given the steep lapse rates
and strong height falls. The SW winds ahead of the front are
increasing and will become gusty btwn 20-30 mph before shifting
to the WNW behind the fropa. Temps quickly rise over the next
few hrs ahead of the front, but then level off across the west
behind the front this aftrn. Highs upr 60s north to mid 70s south.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
As of 355 AM EDT Wednesday...

Any lingering showers quickly move offshore this evening as the
front moves off the coast, and strong high pressure builds in
from the W. Remaining breezy along the coast, especially during
the evening. Temperatures will plummet overnight into early
Thursday morning. Forecast lows range from the low 30s W, to the
upper 30s/low 40s along the coast. There is the potential for a
minimal freeze, 1-2hr of temperatures of 30-32F over the
Piedmont. However, frost is not expected as some wind will
persist along with dewpoints in the 20s. Cool and dry during the
day on Thursday with high temperatures only making it up to the
upper 50s to lower 60s. Breezy with a W wind of 15-20 mph
gusting to 25 mph, and up to 30 mph over the Eastern Shore.

Surface high pressure builds over the area Thursday
night/Friday morning, and this could end up being the colder
night given a better chance to decouple. Additionally, dewpoints
will creep upward. Forecast lows range from ~32F from the
Piedmont to the interior coastal plain, with mid 30s to near 40F
toward the coast. Temperatures nudge upward Friday, with will
remain on the cool side of seasonal averages, with forecast
highs in the mid 60s under a mostly sunny sky.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 355 AM EDT Wednesday...

Dry Friday night with increasing clouds. Milder, with lows
ranging through the 40s. Low pressure approaches from the SW
Saturday, and tracks NE across the region Saturday night then
deepens as it lifts NE and away from the area Sunday. 21/00z
Models have some general agreement, but there are some timing
and moisture placement details, but overall there is a high
likelihood of showers Saturday afternoon into Saturday night.
Showers quickly SW-NE Sunday morning with decreasing clouds in
the aftn. Thunder may eventually be needed across the SE, but is
does appear there will be some in-situ damming across the NW.
Highs Sat in the low 60s W to 65-70F E, then 65-70F for all
areas Sunday. Lows Saturday night in the upper 40s to mid 50s.

High pressure builds in for the early part of next week. Highs
Monday in the mid 60s to lower 70s. Lows Monday night in the
40s. Highs Tuesday in the 70s, and potentially 80s by the middle
of next week.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 140 PM EDT Wednesday...

A cold front is currently crossing the area this aftrn with numerous
shwrs/tstms dvlpng along and ahead of it. Given the speeds these
cells are moving at, decided to go with a VCSH and tempo any tsra's
across the east. Kept thunder out of RIC given the front is right
on top of them. Otw, gusty WSW winds at 20-30 kts shift to the WNW
behind the fropa. All this ends btwn before sunset as the front
pushes off the coast. VFR and SKC tonight and Thurs as high pressure
builds into the area from the west. Gusty NW winds continue Thurs.

OUTLOOK...
VFR conditions thru Fri nite as high pressure dominates. Low pressure
will bring a showers and degraded flight conditions Sat into Sat
night. High pressure returns Sunday.

&&

.MARINE...
As of 430 AM EDT Wednesday...

Early this morning, sfc high pressure was centered well out to
sea, while a cold front was pushing through ern West VA and
extrm SW VA. Winds were S/SW 5-15 kts over the waters, with
waves 1-2 ft, and seas 2-3 ft.

The cold front will approach from the west this morning, then
push across the waters this aftn into early this evening. S/SW
flow ahead of the front increases to 15-20 kt early this aftn,
with winds then shifting to the W then NW 15-25 kt with gusts to
30-35 kt late this aftn into the evening.

Wind probs at Tangier Island and buoy 44009 show the best
chances for a period of Gale gusts this evening/early tonight.
So, have a Gale Warning for the nrn bay and nrn most coastal
zone (ANZ650) from 20Z this aftn until 08Z Thu. SCA was issued
for the rest of the waters from this aftn/late this aftn into
Thu morning/through Thu aftn or evening. Waves in the bay
will build to 3-5 ft, and seas will build to 5-6 ft.

High pressure builds in from the west Thu into Thu night, but
with continued CAA. Sub-SCA conditions are expected late Thu
night into Fri aftn, as the high moves over the area.

&&

.FIRE WEATHER...
As of 415 AM EDT Wednesday...

A gusty westerly wind is expected later this morning into the
afternoon as a cold front crosses the area. Most model guidance
keeps the frontal passage dry for areas west of I-95, with only
widely scattered showers and isolated thunderstorms for far
eastern VA, lower MD and NE NC. Gusts of 25-30 mph can be
expected today with RH values lowering to 25-30% across the
Piedmont late this afternoon. The wind will be gusty again
Thursday afternoon with min RH values lowering further, ranging
from 20-25% inland to 25-30% toward the coast. The limiting
factor for potential Red Flag conditions will continue to be
fuel moisture, given recent rainfall and low KBDI values.
However, if a widespread wetting rain is not realized (and is
not expected) today, then an Increased Fire Danger statement
will be necessary Thursday.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 5 PM EDT Thursday for ANZ635>638.
     Small Craft Advisory until 10 PM EDT Thursday for ANZ631-632-
     634.
     Small Craft Advisory until 10 AM EDT Thursday for ANZ633.
     Gale Warning until 4 AM EDT Thursday for ANZ630-650.
     Small Craft Advisory until 5 PM EDT Thursday for ANZ652-654-
     656-658.

&&

SYNOPSIS...AJZ/MPR
NEAR TERM...AJZ/MPR
SHORT TERM...AJZ
LONG TERM...AJZ/MPR
AVIATION...MPR
MARINE...CMF/TMG
FIRE WEATHER...
Hazardous weather outlook, Apr 21, 12:32 PM EDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1232 PM EDT Wed Apr 21 2021

NCZ017-102-VAZ095-097>100-525-221645-
Western Currituck-Eastern Currituck-Norfolk/Portsmouth-Chesapeake-
Virginia Beach-Accomack-Northampton-Hampton/Poquoson-
1232 PM EDT Wed Apr 21 2021

This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

There is a slight risk for severe thunderstorms this afternoon. The
main threats are damaging wind gusts and hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-221645-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
1232 PM EDT Wed Apr 21 2021

...SEVERE THUNDERSTORM WATCH 97 IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms this afternoon. The
main threats are damaging wind gusts and hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>016-030>032-VAZ075>078-081>090-092-093-096-512-514-516>524-
221645-
Northampton-Hertford-Gates-Pasquotank-Camden-Bertie-Chowan-
Perquimans-Westmoreland-Richmond-Northumberland-Lancaster-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Greensville-Sussex-Surry-James City-Southampton-Isle of Wight-
Suffolk-Eastern Hanover-
Eastern Chesterfield (Including Col. Heights)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
1232 PM EDT Wed Apr 21 2021

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms this afternoon.
The main threats are damaging wind gusts and hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ064-079-080-511-513-515-221645-
Caroline-Brunswick-Dinwiddie-Western Hanover-Western Chesterfield-
Western Henrico (Including the City of Richmond)-
1232 PM EDT Wed Apr 21 2021

This Hazardous Weather Outlook is for central Virginia, north
central Virginia and south central Virginia.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms this afternoon.
The main threats are damaging wind gusts and hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Much colder conditions are expected Thursday morning, with the
potential for some locations to experience a freeze.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ048-060>062-065>069-509-510-221645-
Fluvanna-Prince Edward-Cumberland-Goochland-Mecklenburg-Lunenburg-
Nottoway-Amelia-Powhatan-Western Louisa-Eastern Louisa-
1232 PM EDT Wed Apr 21 2021

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Much colder conditions are expected Thursday morning, with the
potential for some locations to experience a freeze.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 21, 1:26 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Wakefield VA
126 PM EDT Wed Apr 21 2021

VAZ080-081-514-211815-
Prince George-Dinwiddie-Eastern Chesterfield (Including Col.
Heights)-
126 PM EDT Wed Apr 21 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN PRINCE GEORGE AND
DINWIDDIE COUNTIES...THE CITY OF COLONIAL HEIGHTS AND THE CITY OF
PETERSBURG...

At 125 PM EDT, a strong thunderstorm was located near McKenney,
moving east at 40 mph.

Wind gusts in excess of 40 mph and dime size hail are possible with
this storm.

Locations impacted include...
Petersburg, Dinwiddie, Hopewell, Colonial Heights, McKenney, Fort
Lee, Virginia State University, Dewitt, Matoaca, Sutherland, Ettrick,
Carson, Addison, Petersburg National Battlefield, Darvills, Church
Road, Richard Bland College, Templeton, Hebron and Butterworth.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3714 7785 3728 7731 3705 7728 3701 7735
      3698 7781 3699 7782 3699 7785
TIME...MOT...LOC 1725Z 263DEG 33KT 3705 7780

JM
Special weather statement, Apr 21, 1:57 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
157 PM EDT Wed Apr 21 2021

MDZ022>025-VAZ099-211845-
Wicomico-Maryland Beaches-Somerset-Inland Worcester-Accomack-
157 PM EDT Wed Apr 21 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOMERSET...WICOMICO...
WORCESTER AND NORTHERN ACCOMACK COUNTIES...

At 156 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Vienna to near Tylerton. Movement was
east at 60 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

These storms will be near...
  Hebron and Sharptown around 200 PM EDT.
  Delmar, Delmar and Lawsonia around 210 PM EDT.
  Marion Station around 215 PM EDT.
  Westover around 220 PM EDT.
  Pocomoke City and West Pocomoke around 225 PM EDT.

Other locations impacted by these storms include Hallwood, Ocean City
Municipality, Trinity, Cokesbury, Eden, Wallops Island, Sanford,
Longridge, Mount Vernon and Chesapeake Heights.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3810 7514 3783 7535 3789 7605 3795 7602
      3790 7599 3802 7599 3799 7589 3802 7597
      3800 7589 3807 7578 3808 7578 3806 7587
      3814 7579 3815 7591 3811 7595 3812 7595
      3856 7571 3846 7568 3846 7505
TIME...MOT...LOC 1756Z 257DEG 53KT 3850 7580 3795 7609

JM

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 1:09 PM EDTSpecial Marine WarningAKQ66 min
Apr 21, 1:26 PM EDTSpecial Weather StatementAKQDinwiddie, City of Petersburg49 min
Apr 21, 1:33 PM EDTSpecial Marine WarningAKQ27 min
Apr 21, 1:37 PM EDTSevere Thunderstorm WarningAKQDinwiddie, Prince George, City of Petersburg27 min
Apr 21, 1:41 PM EDTSpecial Marine WarningAKQ64 min
Apr 21, 1:54 PM EDTSevere Thunderstorm WarningAKQAccomack, Northampton36 min
Apr 21, 2:09 PM EDTSpecial Weather StatementAKQSouthampton, City of Franklin51 min
Apr 21, 2:19 PM EDTSevere Thunderstorm WarningAKQAccomack41 min
Apr 21, 2:25 PM EDTSpecial Marine WarningAKQ65 min
Apr 21, 2:26 PM EDTSpecial Marine WarningAKQ64 min
Apr 21, 2:29 PM EDTSpecial Weather StatementAKQYork46 min
Apr 21, 2:36 PM EDTSpecial Marine WarningAKQ39 min
Apr 21, 2:41 PM EDTSpecial Marine WarningAKQ49 min
Apr 21, 2:43 PM EDTSpecial Weather StatementAKQGloucester, Mathews47 min
Apr 21, 3:05 PM EDTSpecial Marine WarningAKQ40 min
Apr 21, 3:09 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Norfolk, City of Portsmouth51 min
Apr 21, 3:11 PM EDTSevere Thunderstorm WarningAKQCity of Hampton, City of Norfolk, City of Portsmouth, City of Virginia Beach34 min
Apr 21, 3:13 PM EDTFreeze WarningAKQAmelia, Cumberland, Fluvanna, Goochland, Hanover, Louisa and 5 more17 hr
Apr 21, 3:14 PM EDTSpecial Marine WarningAKQ31 min
Apr 21, 3:26 PM EDTSpecial Marine WarningAKQ65 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.